Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Restricted weak type versus weak type
HTML articles powered by AMS MathViewer

by Loukas Grafakos and Mieczysław Mastyło PDF
Proc. Amer. Math. Soc. 133 (2005), 1075-1081 Request permission

Abstract:

We prove that translation invariant multilinear operators of restricted weak type $(1,1,\dots , 1,q)$ must necessarily be of weak type $(1,1,\dots , 1,q)$. We give applications.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B70, 42B99
  • Retrieve articles in all journals with MSC (2000): 46B70, 42B99
Additional Information
  • Loukas Grafakos
  • Affiliation: Department of Mathematics, University of Missouri, Columbia, Missouri 65211
  • MR Author ID: 288678
  • ORCID: 0000-0001-7094-9201
  • Email: loukas@math.missouri.edu
  • Mieczysław Mastyło
  • Affiliation: Faculty of Mathematics and Computer Science, A. Mickiewicz University – and – Institute of Mathematics, Polish Academy of Science (Poznań branch), Umultowska 87, 61-614 Poznań, Poland
  • MR Author ID: 121145
  • Email: mastylo@amu.edu.pl
  • Received by editor(s): November 6, 2003
  • Published electronically: November 1, 2004
  • Additional Notes: The first author was supported by the National Science Foundation under grant DMS 0099881.
    The second author was supported by KBN Grant 1 P03A 013 26
  • Communicated by: Andreas Seeger
  • © Copyright 2004 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 1075-1081
  • MSC (2000): Primary 46B70, 42B99
  • DOI: https://doi.org/10.1090/S0002-9939-04-07791-3
  • MathSciNet review: 2117208